# SDR FDEA201611053836

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 492914712000
- Condition: Worn
- Location: 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK NEAR  BS 1460 LBL 27.50  SHOWS WEAR.   REMOVED AND REPLACED THE SECTION OF SEAT TRACK IAW SRM 53-70-00 FIG 1, AND SRM 53-42-01 FIG 4, PAGE 11 VOL 3.
